MathSciNet Relay Station
MathSciNet bibliographic data
MR2083078 33C05 (30C15 33C20)
Driver, K.; Jordaan, K. Asymptotic zero distribution of a class of $_3F_2$ hypergeometric functions. Indag. Math. (N.S.) 14 (2003), no. 3-4, 319–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement